It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bill on July 28, 2000 at 22:29:11:

In Reply to: Re: Effects of long term use of Dilantin posted by carol on September 29, 1999 at 23:27:20:

:I have been taking 400 mg per day(Dilantin) for nearly 20 years. Main effect has been to eliminate all fitting. Like some others, I am often tired and sleep much more than most other people.
: : : I would like to hear from anyone who has taken Dilantin long term, and who has suffered from severe or even bizarre side effects. I was on Dilantin for thirty plus years for seizure control. In addition to common side effcts, I have suffered damage to my body, (gums, bones, muscle, tissue ect). I was finally taken off Dilantin a few years ago in favor of phenobarbital, but the damage has not yet reversed. Anybody out there in a similar situation?
: : My mother has been on dilantin for 2 years and
: : I am trying to find out the side effects. She is
: : not walking very good and her balance is off and
: : some times she is confused when she says things.
: : Her doctor says it isnt the dilantin but I think
: : it is. If you know any thing that you think might
: : help me please e mail me. thanks debbie

: Debbie, I have been taking dilantin for 15 yrs., and while I have a few side effects,the main thing for me to overcome has been the fatigue. It`s more manageable than it was 15 yrs ago, but it still occurs.
: Also- I read a nurse`s drug manual,and it lists "confusion" as one of the side effects of dilantin. Sincerely, Carol


Follow Ups

All times are GMT -7. The time now is 08:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!